# SDR SWIA200820333

- Difficulty date: July 31, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N698BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7799
- Aircraft time: 13,289 hours, 10,840 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RIGHT ENGINE THRUST MOUNT CORRODED, REPLACED.
